location: Current position: Home >> Scientific Research >> Paper Publications

The Singularity Set of Optimal Transportation Maps


First Author:Luo Zhongxuan

Correspondence Author:Chen, Wei,Lei Na,Guo, Yang,Zhao, Tong,Gu, Xianfeng

Date of Publication:2022-10-03

Journal:Lecture Notes in Computational Science and Engineering

Affiliation of Author(s):软件学院


Page Number:61-80

ISSN No.:1439-7358

Next One:Toward Designing Convergent Deep Operator Splitting Methods for Task-specific Nonconvex Optimization